# SDR UPS99528744

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING FLT RT PACK TEMP LIGHT ILLUMINATED WITH RT PACK ON AND LT PACK OFF.  RT PACK INOP LIGHT THEN ILLUM MOMENTARILY, TURNED RT PACK OFF AND LT PACK ON.  LARGE AMOUNT OF SMOKE STARTED OUT OF VENTS BELOW GLARESHIELD.  TURNED RT PACK BACK ON AND SMOKE SUBSIDED AND DISSIPATED.  REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE PER M/M 21-51-12, OPS CHKS GOOD.
